# SDR UPS204124

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Ws 232.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION (C57-571-01.02-01) ON UPPER SURFACE FORWARD STRINGER S-5 AT WING STATION 232.5.  MAINTENANCE FABRICATED REPAIR PARTS PER MM 28-10-0, SRM 57-20-2 AND 51-20-4.
